# SDR ABXA20251120304

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 98,227 hours, 20,990 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEFT ADC BECAME INOPERATIVE.  FOLLOWED QRH, CA SWITCHED TO ADC ALT REMAINDER OF FLIGHT OK.  AIRCRAFT DIVERTED TO MIA DUE TO RVSM RESTRICTIONS AND THERE WAS NOT ENOUGH FUEL TO GET TO CVG AT THE LOWER ALTITUDE.  LEFT AIR DATA COMPUTER REPLACED IAW AMM 34-12-01/401.  ADC TEST ACCOMPLISHED NO FAULT, MCDP TEST 30 ACCOMPLISHED WITH NO FAULT, SYSTEM OK FOR SERVICE.  AIRCRAFT REMAINS NO ETOPS.
